# SDR AALA20011538

- Difficulty date: July 12, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1190-1201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK CORRODED STATION 1190-1201.  REMOVED DAMAGED AREA OF NR 2 SEAT TRACK AT BS 1190-1201.  INSTALLED SEAT TRACK PLUG, TREATED AND PRIMED PER SRM 53-05 FIG 4A.  (M)
